Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from ITP, severe leg pain. On OD dexa, predenisolen. Blood test done, EMG test normal. Treatment?

My 20 daughter was diagnosed with ITP on 12 Jun10 and was treated with 4 doses od dexa iv and put on Predenisolen for one year from 60 mg to 5 mg. Presently she is not taking Predenisolen and her platelate counts are 1.7 to 2.2 in every monthly test. But she is suffering from sever leg pain since last one year. Her all blood reports are normal and EMG/NCV tests are also normal. But the pain in legs is there. Doctors are anable to find out the reason for this pain. Please also tell me a pain killer for ITP patient other then Tramadol and PCM.
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  207
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the legs could be a synpton of ITP itself. The recurrent bleeding episodes and electrolyte imbalance can cause such a pain and cranps.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 7 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor